MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned for evaluation.A record and dhr review cannot be conducted as no lot number was provided.Without a physical evaluation of the device, a definitive root cause cannot be determined.
 
Event or Problem Description
The red and blue luers on the end of the extension lines were noted to be loose at the point of disconnection from the dialysis treatment.The nurses were able to rotate the hub in the sleeve and it was visibly loose.Alcohol prep pads are used to cleanse the lines, using a total of about 8-10 prep pads during the connection and disconnection process.More pads are used if the patient's line has to be reversed at any point during treatment.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8785000
Report Number2518902-2019-00041
Device Sequence Number2338596
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSL18P
Device Catalogue NumberSL18P
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR